# SDR ASAA2016012314969

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 6,876 hours, 2,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 657397823
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTS L2 DOOR HARD TO OPEN, FOUND LOWER DOOR ARM MISSING RUBBER BLOCK, APPEARS TO BE GLUED ON, PREVENTS ACTUATOR FROM OVER EXTENDING.  ACFT GROUNDED. REPLACED THE FILLER IN THE L2 LOWER HINGE ARM, PN 65-73978-23, REF DWG. 65-73978, REV E, FRAME 3 OF 4 AND BONDED IAW BAC 5010, PAGE 55, 56 FOR TYPE 60 8.2.16, REQ. 24 HR CURE TIME IAW TYPE 60, STEP F.  CONDITIONAL INSPECTION IAW MM 05-51-59-200-801.  REPLACED THE R2 DOOR SNUBBER REF AMM 52-13-51-400-801.
